On a degenerate singular elliptic problem

Prashanta Garain

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this article we provide existence, uniqueness and regularity results of a degenerate singular elliptic boundary value problem whose prototype is given by (Formula presented.) where Ω is a bounded smooth domain in (Formula presented.) with (Formula presented.), w belongs to the Muckenhoupt class (Formula presented.) for some (Formula presented.), f is a nonnegative function belonging to some Lebesgue space and (Formula presented.).

Original languageEnglish
Pages (from-to)1354-1377
Number of pages24
JournalMathematische Nachrichten
Issue number7
StatePublished - 1 Jul 2022
Externally publishedYes


  • Muckenhoupt weight
  • degenerate elliptic equation
  • singular nonlinearity
  • weighted Sobolev space

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'On a degenerate singular elliptic problem'. Together they form a unique fingerprint.

Cite this